Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Teenager. Had protected sex. Early periods which lasted for 2 days, bleeding whenever sexually turned on. Normal?

So I'm 15 and about a week and a half ago I had sex with my boyfriend who I have been with for a few months, and I took the morning after pill even though we used a condom because I was extremely worried. I took the pill then my period came two days after when I wasn't due for atleast another week. It stayed for around two days then completely stopped. But then it started again and then stopped.. And now I have noticed every time my boyfriend and I kiss or i get the tiniest bit turned on I bleed. Is this normal?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,
thank you for your query.

this is common after effect seen in people taking birth control pills.many people report abnormal residual bleeding after sex or when aroused.
The brown discharge is just old blood from your menstrual. sometimes, although the menstrual cycle finishes, blood still gets stuck in the uterus, and when your aroused and stimulated it causes your uterus to contract which forces out the old blood trapped. It's nothing to worry about.

some other Causes can be hormonal derangements, thyroid hormonal imbalances, endometritis, endometrial hyperplasia, pregnancy etc.

You should consider visiting your doctor/gynecologist at the earliest for thorough evaluation and further investigations (hormonal and blood work-up along with ultrasound scan) to look for the underlying cause.
and also for change in the birth pills.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor